# SDR 2006UALA01900

- Difficulty date: September 30, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 55,765 hours, 32,647 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP HAS DELAMINATION ON BOTTOM SIDE OUTBOARD CORNER, APPROX 10 X 6 INCHES.  MAJOR REPAIR: REMOVED DAMAGE AND ACCOMPLISHED A PERMANENT REPAIR PER SM-95-57-53-05-JD.
